# SDR A6WA201040258

- Difficulty date: March 30, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEPLY GOUGED PN 2 PLACES APPROX 2` ABOVE FLOOR AT APPROX RBL 9 AFT SIDE COCKPIT ENTRY WAY.  REPAIRED DAMAGED AREA AT 280 BULKHEAD APPROX 2` ABOVE FLOOR APPROX RBL 9 AFT SIDE COCKPIT ENTRY IAW REO 601R-53-11-1727, REV C.
